# SDR SWAA2025121741123

- Difficulty date: December 1, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EXIT LIGHT HOUSING IS CRACKED.   REPLACED AFT ENTRY CEILING EXIT LIGHT IAW AMM 33-51-01-960-802. OPS TESTED GOOD IAW AMM 33-51-01-960-802, STEP 3.C.(7), AMM 33-51-00-710-801 & AMM 33-51-00-720-801.  OPS TEST GOOD.
